NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"good morning doctor I appreciate your advice. God will be you all. pls what is d caused of slight acne at d right abdomen and sometimes at d left side before my period and during d period. although I went to see a doctor yesterday and he place me on three days injection. I was given two on the and one on my hand yesterday but still ask me to come today and tomorrow. he gave me anti malaria and another tablets ( diphine) which I don't no the use. "

    User Avatar
    A 33 years year old female asked:
    3 years ago
    good morning doctor I appreciate your advice. God will be you all. pls what is d caused of slight acne at d right abdomen and sometimes at d left side before my period and during d period. although I went to see a doctor yesterday and he place me on three days injection. I was given two on the and one on my hand yesterday but still ask me to come today and tomorrow. he gave me anti malaria and another tablets ( diphine) which I don't no the use.
    Dr. Kangpe H answered:
    3 years ago
    Since this pain is associated with your period, it could be either normal period pain which comes with release of egg from your ovaries. However, if the pain is severe you should see a gynaecologist as this might be an ovarian cyst.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app